Does Standing Aggravate Peripheral Neuropathy
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
University of Minnesota, School of MedicineIn some patients peripheral neuropathy can be associated with muscle stiffness which can translate into stiffer joints. The 3TC can aggravate peripheral neuropathy. AN evaluation by a neurologist can sometimes sort out the possible etiology (HIV... Read more »
University of Minnesota, School of MedicineMore information about your current and past HIV medications, current HIV status, current meds, and other medical problems (this site is devoted to discussion of side effects of HIV treatment) is neede in order to comment and possibly offer any... Read more »
University of Minnesota, School of MedicineThe 3TC component of Epzicom can occasionally cause/aggravate peripheral neuropathy so a discussion of whether any switch options might be considered may be worth having with your HIV specialist. I refer patients with challenging peripheral... Read more »
University of Minnesota, School of MedicineSometimes the lamivudine part of the Combivir can result in neuropathy (can switch that to abacavir). Usually some satisfactory treatment or therapy switch can be offered to blunt or reverse the condition. The vast majority or persons who develop... Read more »
Connect With Others
Posted by Anonymous, 1 Replydear jackie blue,
my doctor says that i have Peripheral Neuropathy,but my elizer test is still neg at 8-9months.
should i need to keep testing until one year....
as im very stressed out.i recently took dna pcr to try to end all of this... Read more »
Posted by Anonymous, 2 RepliesThis is a question for anyone who is living with HIV or who has recently been diagnosed as HIV positive:
Did any of you experience the numbness/tingling in the feet, legs, hands and arms during your seroconversion?
If so . . . for what period of... Read more »
Posted by ConfusedJerry, 3 Repliesi got alot of symptoms and i wont list them all .. let's say my exposure was 2012 i had this numb feeliing in my left feet on december 2013 i got scared about it because i thought it will not go away it took 2 months to get back the sensation now... Read more »
Posted by Anonymous, 3 RepliesGreetings! Just thought I would post the following info, it is based strictly on my personal experience and is not a recommendation.
I am a long-term survivor(21 years) and in general good health. Last year I successfully complete a course of Chemo... Read more »
Guides for People With HIV